# SDR AALA201603239013

- Difficulty date: March 19, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 50,735 hours, 14,950 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Condition: Defective
- Location: Hf Comm
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED, ACFT WAS GNDED.  150 MILES BEFORE ETOP, THE FLIGHT CREW TRIED TO CONTACT SFO & BOTH HR RADIOS WERE INOPERATIVE.  ACFT DIVERTED, WHERE IT LANDED SAFELY WITH NO FURTHER INCIDENT.  NO EMER WAS DECLARED BY THE CREW.  REMOVED & INSTALLED THE LT & RT HF COUPLERS IAW AMM 23-11-01.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
